Knabner, P., Tapp, C., and Thiele, K.. "Adaptive finite volume discretization of density driven flows in porous media.." Acta Mathematica Universitatis Comenianae. New Series 67.1 (1998): 115-136. <http://eudml.org/doc/120835>.
@article{Knabner1998,
author = {Knabner, P., Tapp, C., Thiele, K.},
journal = {Acta Mathematica Universitatis Comenianae. New Series},
keywords = {Elder problem; modified Elder problem; a posteriori error estimates; density driven flows; porous media; finite volume spatial discretization; transport equation; mixed finite element discretization; flow equation; adaptive algorithm},
language = {eng},
number = {1},
pages = {115-136},
publisher = {Comenius University Press},
title = {Adaptive finite volume discretization of density driven flows in porous media.},
url = {http://eudml.org/doc/120835},
volume = {67},
year = {1998},
}
TY - JOUR
AU - Knabner, P.
AU - Tapp, C.
AU - Thiele, K.
TI - Adaptive finite volume discretization of density driven flows in porous media.
JO - Acta Mathematica Universitatis Comenianae. New Series
PY - 1998
PB - Comenius University Press
VL - 67
IS - 1
SP - 115
EP - 136
LA - eng
KW - Elder problem; modified Elder problem; a posteriori error estimates; density driven flows; porous media; finite volume spatial discretization; transport equation; mixed finite element discretization; flow equation; adaptive algorithm
UR - http://eudml.org/doc/120835
ER -